# SDR DALA2015110806810

- Difficulty date: November 7, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON NR 3L, BS Y=160. LONGERON WAS REPAIRED IAW SRM 51-30-5, 51-30-2 AND 51-10-3 PAR 14 AND 21, SRM 53-14-1, FIG 3, SRM 53-02, FIG 18 AND CARD 5330-01204-0205, JOB 040-0005.
